# SDR DL72S990465

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING RT SIDE EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND OPS CK GOOD.
